Chair of Mathematics, Statistics and Geometry (380)
Organisational unit: Chair
Research output
- Published
Cut sets of tiles associated with canonical number systems
Loridant, B., 22 Sept 2015.Research output: Contribution to conference › Presentation › Research
- Published
Topological properties of a class of cubic Rauzy fractals
Loridant, B., 2016, In: Osaka journal of mathematics. 53, p. 161-221 60 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On cut sets of attractors of iterated function systems
Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
- Published
Topology of a class of p2-crystallographicreplication tiles
Loridant, B. & Zhang, S., 2017, In: Indagationes Mathematicae. 28.2017, 4, p. 805-823 19 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Geometrical Models for a Class of Reducible Pisot Substitutions
Loridant, B. & Minervino, M., 16 Feb 2018, In: Discrete and computational geometry. 60.2018, 4, p. 981-1028 48 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A new criterion for disk-like crystallographic reptiles
Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
A core decomposition of compact sets in the plane
Loridant, B., Luo, J. & yang, Y., 2019, In: Advances in mathematics. 343.2019, February, p. 219 - 244 26 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the fundamental group of self-affine plane tiles
Luo, J. & Thuswaldner, J., 2006, In: Annales de l'Institut Fourier. 56, p. 2493-2524Research output: Contribution to journal › Article › Research › peer-review
- Published
Generating normal numbers over Gaussian integers
Madritsch, M., 2008, In: Acta arithmetica. 135, p. 63-90Research output: Contribution to journal › Article › Research › peer-review